| Catalog Number |
309703 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd syringe 5 ml ll tip bulk convenience pak barrel was damaged it was reported by the customer that syringe barrel dented and cracked, plunger leaking.Verbatim: rcc received a complaint via email.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 physical samples submitted for evaluation.The reported issues of barrel / flange damaged and barrel cracked was confirmed upon inspection of the samples.Analysis of the sample showed that damage to the barrel, with one severe enough to cause leakage was observed.Bd determined that the cause of the failure was associated with the assembly process.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.